# SDR DALA2015020200840

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 53,056 hours, 28,562 cycles
- Engine: Iae V2522A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transmitter
- Condition: Leaking
- Location: Nr 1 Fuel Flow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON GROUND, WITH EXTERNAL AIR CONNECTED, STRONG ODOR OF FUEL AND EXHAUST FUMES FROM MID TO AFT OF ACFT.  ODOR WAS PRESENT THROUGH MID CLIMB.  MAINTENANCE FOUND FUEL FLOW TRANSMITTER LEAKING ON NR 1 ENGINE.  R & R UPPER FLANGE O-RING IAW AMM.  LEAK CHECK AND PACK BURNOUT OK.
